# SDR DLM88080252

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 51,084 hours, 39,202 cycles
- Engine: Pwa JT8D219
- Engine time: 45,325 hours, 34,596 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTION CLIMB POWER GOT A FIRE LIGHT ON NR 1 ENGINE FOLLOWED BY A BELL, RETARDED ENG TO IDLE AND LIGHT WENT OUT.  INSP AREA FOUND WIRING AROUND NOSE ANTI-ICE VALVE DAMAGED.  FOUND DUCT BLOWN APART.  REPLACED DUCT.  AFT CLAMP SECURED, FWD LOOSE NEEDS MID CLAMP, CW 426246.  INSTALLED MID CLAMP AND TIGHTENED FWD NUT.  UPON FURTHER INSP FOUND LEFT IGV ANTI-ICE TUBE DAMAGED 417998.  REPAIRED SEVEN DAMAGED WIRES GOING TO P1-808 AND P1-809 COWL ANTI-ICE VALVE AND LEFT ANTI-ICE VALVE.  CHK GOOD PER M/M 943755.  REPLACED ANTI-ICE DUCT.  A/C RAN TAKEOFF POWER PER M/M.  NO TROUBLE NOTED.
